Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 347, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 24, 2017, 6:22 PM CDT for Oktibbeha County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2017, 6:22 PM CDT (23:22 UTC)
- Expired
- Jul 24, 2017, 6:46 PM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 69 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
730
WUUS54 KJAN 242322
SVRJAN
MSC105-250000-
/O.NEW.KJAN.SV.W.0347.170724T2322Z-170725T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
622 PM CDT MON JUL 24 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Northern Oktibbeha County in northeastern Mississippi...
* Until 700 PM CDT
* At 622 PM CDT, a severe thunderstorm was located near Starkville,
and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* this severe thunderstorm will remain over mainly rural areas of
northern Oktibbeha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3339 8876 3338 8898 3355 8904 3356 8874
TIME...MOT...LOC 2322Z 149DEG 4KT 3348 8891
HAIL...1.00IN
WIND...60MPH
$$
171 follow-up statement
527
WWUS54 KJAN 242346
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
646 PM CDT MON JUL 24 2017
MSC105-242356-
/O.CAN.KJAN.SV.W.0347.000000T0000Z-170725T0000Z/
Oktibbeha MS-
646 PM CDT MON JUL 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OKTIBBEHA COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 3339 8876 3338 8898 3355 8904 3356 8874
TIME...MOT...LOC 2345Z 149DEG 4KT 3350 8893
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:07 PM CDT, 15 minutes earlier.
Area forecast discussion, Jul 24, 6:07 PM CDT, 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
607 PM CDT Mon Jul 24 2017
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Scattered to numerous showers and thunderstorms will continue
through 25/03Z which could quickly lower ceilings and visibilities
at affected TAF sites. Otherwise, MVFR conditions will develop
after midnight and linger until 25/14Z with improving conditions
thereafter. Scattered showers and thunderstorms will develop once
again by 25/16Z and continue through the end of the period./26/
&&
.DISCUSSION...
Tonight and Tuesday:
An upper level disturbance swinging east through the region,
coupled with a very moist airmass, and westerly low level flow
along a theta-e axis, continues to cause showers and storms to
develop and train over the same areas while producing heavy
rainfall across South Central and Southeast Mississippi this
afternoon. This prompted a Flash Flood Watch, that remains in
effect for South Central and Southeast Mississippi until 7 PM,
along with several Flash Flood Warnings and reports of flash
flooding over the area today. My current thinking is, and latest
high-res models agree, that this activity will subside and shift
east southeast out of the area through the afternoon and evening
as low level flow becomes more northwesterly and this better area
of convergence responsible for the redevelopment and training of
convection shifts out of the CWA. As a result, I'm currently not
anticipating having to extend the current Flash Flood Watch. In
addition, simply with the loss of daytime heating, convection as a
whole is expected to wane over the CWA during the evening hours.
However, some isolated activity looks to remain possible across
the southern half of the CWA overnight.
On Tuesday, strong high pressure aloft will begin to build east and
back into the forecast area. This will cause the better rain
chances to shift more to the eastern half of the CWA. Still, with
the warm moist and unstable airmass over the CWA during the
afternoon, showers and storms are expected to develop across the
forecast area during the heat of the afternoon. Highs in the low to
mid 90s across locales west of the Mississippi River, primarily
across the Delta, combined with dew points in the middle 70s will
cause heat indices to peak around 100F during the afternoon. Again,
any convection that develops during the afternoon, will begin to
wane around sunset. /19/
Tuesday night through next Monday morning:
The period will begin with convection slowly winding down through
mid- week & heat stress will be on the increase by mid-late week
before a cold front brings in increasing rain & storm chances &
relief to the recent heat stress issues.
At the start of the period, a strong deep upper ridge will be
centered over the western Plains into the Texas panhandle while
strong zonal flow/disturbance on the top of the mid-upper level
ridge will be moving through the northern Plains/Great Lakes &
through southern Canada while the troughing will be departing the
eastern seaboard. At the surface, a strong surface high will be
situated over the northeast with a lingering frontal boundary
extending southwest well into the Appalachians. Any disturbance
in the Gulf or any perturbations will be slowly on the decrease as
we approach mid-week. As the surface low and cold front shift well
off into the Atlantic Ocean, expect the stalled frontal boundary
to gradually shift east. This will help convection to slowly pull
east by Wednesday & into Thursday. PWs will slowly fall from
around 2+ inches currently on Monday to nearly 1.5-1.75 inches by
late Wednesday & into Thursday. This will help convection to
become more scattered and diurnal. Lapse rates/low-mid level flow
are weak so not expecting much in the way of strong storms.
Heat looks to be the main story as the strong ridging becomes more
amplified & pivots the ridge axis and increasing heights building
from west to east by Thursday & into Friday. This and increasing
boundary layer temperatures at 850mb, 20-21+ deg C each evening,
(some 90-97th+ percentile) will support warming back into the mid
90s or so. We should be able under full sun to reach up to around
95+ degrees, especially around Thursday and with the best warming
near 95-97 degrees in the Delta. With dewpoints peaking in the
low-mid 70s, heat stress will be on the increase. Expanded the
area in the graphic closer to I-55 but kept the HWO the same.
Couldn't rule out some areas being expanded even more or a heat
advisory being possible as we get closer. The hottest and
muggiest day is expected on Thursday. Heat stress & heat related
illnesses will be possible. Make sure to drink plenty of water &
stay cool!
The pattern will change by late week & into the weekend as a cold
front moves into the area. The upper ridge axis will slowly
weaken its grip on our area and begin to build back to the west
over the western Plains & into the Rockies. In addition, a strong
deep trough will amplify over the eastern half of the nation,
east of the Rockies and into the Plains, as a strong surface low &
associated cold front traverse into the northeast CONUS. This
will help drive a more significant cold front with anomalous
moisture, near 2+ inch PWs & 345+K 850mb Theta E, in by around
Friday & especially Saturday. This will help more convection moving
in by Friday afternoon, with the bulk of the rain & storm chances
moving in by the weekend. This will help temper down our heat
stress issues. Lapse rates/flow look meager, but due to high
moisture, there could be some locally heavy downpours with this
cold front. Temperatures will slowly cool down into the mid-upper
80s due to increasing convection Saturday. As a strong high
pressure filters in the wake of the cold front, much drier air,
potentially near 1 inch or so, could move in by Sunday & into
Monday. This will bring temperatures a few degrees below average
and much drier conditions at least through the end of the period.
/DC/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ054-055-
062>066-072>074.
LA...None.
AR...None.
&&Hazardous weather outlook, Jul 24, 2:31 PM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 231 PM CDT Mon Jul 24 2017 ARZ074-075-MSZ018-019-025>039-251100- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Washington- Humphreys-Holmes-Attala-Winston-Noxubee- 231 PM CDT Mon Jul 24 2017 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Tuesday... The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday... Heat stress concerns will trend upwards again Wednesday through Friday, especially along and west of the Interstate 55 corridor. Heat advisories may eventually be needed, particularly in portions of the Arklamiss Delta. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. LAZ007>009-015-016-023>026-MSZ040>053-056>061-251100- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Issaquena-Sharkey-Yazoo- Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Smith-Jasper-Clarke-Jefferson-Adams- Franklin MS- 231 PM CDT Mon Jul 24 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Tuesday... FLOODING THREAT...Limited TIMING...Through the remainder of this afternoon Showers and storms producing torrential rainfall, could lead to locally high rainfall amounts in a short period of time this afternoon. Flash flooding is possible, especially in areas that have seen heavy rain the last few days and where storms train over the same location. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday... Heat stress concerns will trend upwards again Wednesday through Friday, especially along and west of the Interstate 55 corridor. Heat advisories may eventually be needed, particularly in portions of the Arklamiss Delta. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. MSZ054-055-062>066-072>074-251100- Copiah-Simpson-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 231 PM CDT Mon Jul 24 2017 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Tuesday... FLOODING THREAT...Elevated TIMING...Through the remainder of this afternoon Showers and storms producing torrential rainfall, will lead to locally high rainfall amounts in a short period of time this afternoon. Flash flooding is expected, especially in areas that have seen heavy rain the last few days and where storms train over the same location. (www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday... Heat stress concerns will trend upwards again Wednesday through Friday, especially along and west of the Interstate 55 corridor. Heat advisories may eventually be needed, particularly in portions of the Arklamiss Delta. (www.weather.gov/images/jan/graphicast/image2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 19 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Tropical page... www.weather.gov/jan/tropical National Hurricane Center Home Page... www.nhc.noaa.gov/ Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jul 24, 5:25 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
525 PM CDT MON JUL 24 2017
MSZ040-041-242300-
Sharkey MS-Issaquena MS-
525 PM CDT MON JUL 24 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ISSAQUENA AND
CENTRAL SHARKEY COUNTIES UNTIL 600 PM CDT...
At 525 PM CDT, Meteorologists were tracking a strong thunderstorm
over Rolling Fork, moving south at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Rolling Fork around 535 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3302 9091 3300 9076 3285 9073 3284 9076
3288 9098
TIME...MOT...LOC 2225Z 011DEG 10KT 3293 9084
17Special weather statement, Jul 24, 5:36 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
536 PM CDT MON JUL 24 2017
MSZ025-242300-
Leflore MS-
536 PM CDT MON JUL 24 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEFLORE COUNTY UNTIL 600
PM CDT...
At 536 PM CDT, Meteorologists were tracking a strong thunderstorm
near Greenwood, moving south at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Quito around 555 PM CDT.
Sidon around 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3350 9013 3346 9012 3346 9014 3342 9014
3342 9017 3338 9018 3342 9038 3352 9027
TIME...MOT...LOC 2236Z 011DEG 10KT 3347 9021
17Special weather statement, Jul 24, 5:45 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Jackson MS
545 PM CDT MON JUL 24 2017
MSZ039-242315-
Noxubee MS-
545 PM CDT MON JUL 24 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOXUBEE COUNTY
UNTIL 615 PM CDT...
At 545 PM CDT, Meteorologists were tracking a strong thunderstorm
over Mashulaville, or 14 miles northeast of Preston, moving south at
10 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Gholson around 615 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3293 8881 3303 8881 3313 8880 3311 8859
3294 8857
TIME...MOT...LOC 2245Z 011DEG 10KT 3307 8872
17Special weather statement, Jul 24, 5:49 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
549 PM CDT MON JUL 24 2017
LAZ009-MSZ040-242315-
East Carroll LA-Issaquena MS-
549 PM CDT MON JUL 24 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN EAST CARROLL PARISH
IN NORTHEASTERN LOUISIANA AND NORTHWESTERN ISSAQUENA COUNTIES UNTIL
615 PM CDT...
At 549 PM CDT, Meteorologists were tracking a strong thunderstorm
near Lake Providence, moving northeast at 5 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Millikin around 615 PM CDT.
Other locations impacted by this storm include Mayersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3301 9123 3301 9122 3289 9100 3273 9110
3281 9128
TIME...MOT...LOC 2249Z 213DEG 5KT 3286 9115
17Special weather statement, Jul 24, 5:58 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Jackson MS
558 PM CDT MON JUL 24 2017
MSZ029-242330-
Webster MS-
558 PM CDT MON JUL 24 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBSTER COUNTY
UNTIL 630 PM CDT...
At 557 PM CDT, Meteorologists were tracking a strong thunderstorm
over Embry, or 23 miles northeast of Winona. This storm was nearly
stationary.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of northwestern
Webster County, including the following locations: Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3358 8923 3358 8947 3372 8948 3372 8919
3374 8919 3374 8915
TIME...MOT...LOC 2257Z 173DEG 4KT 3366 8937
17Special weather statement, Jul 24, 6:19 PM CDT, 3 minutes before
Special Weather Statement National Weather Service Jackson MS 619 PM CDT MON JUL 24 2017 MSZ033-242345- Oktibbeha MS- 619 PM CDT MON JUL 24 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OKTIBBEHA COUNTY UNTIL 645 PM CDT... At 619 PM CDT, Meteorologists were tracking a strong thunderstorm near Starkville. This storm was nearly stationary. Winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northern Oktibbeha County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3340 8877 3339 8898 3355 8904 3356 8874 TIME...MOT...LOC 2319Z 173DEG 3KT 3348 8889 17
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:26 AM CDT | Special Weather Statement | JAN | Lamar | 64 min |
| Jul 24, 7:14 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 24, 10:42 AM CDT | Special Weather Statement | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln | 63 min |
| Jul 24, 10:57 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Jul 24, 11:01 AM CDT | Flash Flood Warning | JAN | Copiah, Lincoln | 3 hr |
| Jul 24, 11:22 AM CDT | Flash Flood Watch | JAN | Copiah, Covington, Forrest, Jefferson Davis, Jones, Lamar and 4 more | 8 hr |
| Jul 24, 12:20 PM CDT | Special Weather Statement | JAN | Rankin | 55 min |
| Jul 24, 12:35 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 55 min |
| Jul 24, 12:52 PM CDT | Flash Flood Warning | JAN | Rankin | 98 min |
| Jul 24, 1:35 PM CDT | Special Weather Statement | JAN | Franklin, Lincoln | 55 min |
| Jul 24, 1:40 PM CDT | Special Weather Statement | JAN | Claiborne | 50 min |
| Jul 24, 1:57 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 3 hr |
| Jul 24, 1:59 PM CDT | Areal Flood Warning | JAN | Lincoln | 3 hr |
| Jul 24, 2:31 PM CDT | Special Weather Statement | JAN | Marion | 44 min |
| Jul 24, 2:37 PM CDT | Special Weather Statement | JAN | Claiborne | 38 min |
| Jul 24, 3:58 PM CDT | Special Weather Statement | JAN | Yazoo | 32 min |
| Jul 24, 4:13 PM CDT | Special Weather Statement | JAN | Holmes | 32 min |
| Jul 24, 4:33 PM CDT | Special Weather Statement | JAN | Attala | 27 min |
| Jul 24, 4:37 PM CDT | Special Weather Statement | JAN | Attala | 23 min |
| Jul 24, 4:50 PM CDT | Special Weather Statement | JAN | Sharkey | 25 min |
| Jul 24, 4:53 PM CDT | Special Weather Statement | JAN | Holmes | 37 min |
| Jul 24, 4:58 PM CDT | Special Weather Statement | JAN | Sunflower | 32 min |
| Jul 24, 5:21 PM CDT | Flash Flood Warning | JAN | Attala, Holmes | 3 hr |
| Jul 24, 5:25 PM CDT | Special Weather Statement | JAN | Sharkey | 35 min |
| Jul 24, 5:36 PM CDT | Special Weather Statement | JAN | Leflore | 24 min |
| Jul 24, 5:45 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| Jul 24, 5:58 PM CDT | Special Weather Statement | JAN | Webster | 32 min |
| Jul 24, 6:19 PM CDT | Special Weather Statement | JAN | Oktibbeha | 26 min |
| Jul 24, 6:30 PM CDT | Special Weather Statement | JAN | Sharkey | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.